# SDR IPXA2023071993692

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,925 hours, 18,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HAS CEILING PANEL DAMAGE. PANEL REMOVED AND REPLACED IN FPM ITEM DEFERRED PER EO MD11-2520-87659-A D 810482 ASSIGNED.ACCOMPLISHED PERMANENT REPAIR IAW MD-11 SRM 51-71-00-06-0 STEP 20 C.  REACTIVATED SLIDING CEILING PANEL ASSY IAW MD-11 AMM 25-23-23-400-801. NO CRACKS FOUND ON EXIT SIGN HOUSING SECURED TO PANEL. THIS CLEARS D810482. REVERSED DMP REMOVED PLACARD - REF LOG 610079 ITEM 2
